# SDR HALA0700265

- Difficulty date: June 26, 2007
- Submitted: June 26, 2007
- Operation: Air carrier
- Aircraft: N592HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33468
- Aircraft time: 16,310 hours, 3,177 cycles
- System (JASC): 3150 · Central Warning
- Part: Unknown
- Condition: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, STATUS ALERT ON FINAL EICAS STATUS ALERT "R IDG VALVE" DISPLAYED.  RUN BITE OF BPCU PER FIM 24-20-00 TABLE 102, NO FAULTS MSG CLEARED.
